Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2011, 4:02 PM EDT for Kosciusko County, Marshall County, Indiana. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 10, 2011, 4:42 PM EDT
- In force
- 40 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Kosciusko County, IN, Marshall County, IN
The radar
The Northern Indiana radar (KIWX), 36 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:10 PM EDT | HAIL 1 | Old Tip Town, IN | |
| Jun 10, 4:26 PM EDT | HAIL 0.88 | Mentone, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
304
WUUS53 KIWX 102002
SVRIWX
INC085-099-102100-
/O.NEW.KIWX.SV.W.0110.110610T2002Z-110610T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
SOUTHEASTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
* UNTIL 500 PM EDT
* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM
WAS LOCATED NEAR ARGOS...OR 10 MILES SOUTHEAST OF PLYMOUTH...AND
MOVING EAST AT 20 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BOURBON...
MENTONE...
WARSAW...
WINONA LAKE...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OLD TIP
TOWN...TIPPECANOE...ETNA GREEN...HOFFMAN LAKE...ATWOOD...BURKET...
PALESTINE...CLUNETTE...MONOQUET...LITTLE CHAPMAN LAKE...OSWEGO AND
BIG CHAPMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4119 8630 4130 8619 4134 8573 4112 8578
4116 8608 4117 8609 4117 8617
TIME...MOT...LOC 2001Z 269DEG 19KT 4122 8619
WIND...HAIL 60MPH 1.75IN
$$3 follow-up statements
998
WWUS53 KIWX 102014
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 PM EDT FRI JUN 10 2011
INC085-099-102100-
/O.CON.KIWX.SV.W.0110.000000T0000Z-110610T2100Z/
MARSHALL IN-KOSCIUSKO IN-
414 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL KOSCIUSKO AND SOUTHEASTERN MARSHALL COUNTIES...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO PING PONG
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE
STORM WAS LOCATED 5 MILES SOUTH OF BOURBON...OR ABOUT 11 MILES NORTH
OF ROCHESTER...AND MOVING EAST AT 20 MPH. PUBLIC REPORTED QUARTER
SIZE HAIL IN OLD TIP TOWN AT 410 PM EDT.
LOCATIONS IMPACTED INCLUDE...
WARSAW...WINONA LAKE...MENTONE...ETNA GREEN...HOFFMAN LAKE...
ATWOOD...BURKET...PALESTINE...CLUNETTE AND MONOQUET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR PING PONG BALL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4130 8614 4134 8573 4112 8578 4116 8608
4117 8609 4118 8620
TIME...MOT...LOC 2013Z 269DEG 19KT 4122 8611
WIND...HAIL 60MPH 1.50IN
$$463 WWUS53 KIWX 102026 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 PM EDT FRI JUN 10 2011 INC099-102036- /O.CAN.KIWX.SV.W.0110.000000T0000Z-110610T2100Z/ MARSHALL IN- 426 PM EDT FRI JUN 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL COUNTY IS CANCELLED... AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. && LAT...LON 4116 8607 4122 8605 4122 8576 4112 8578 TIME...MOT...LOC 2026Z 280DEG 22KT 4117 8601 $$ INC085-102100- /O.CON.KIWX.SV.W.0110.000000T0000Z-110610T2100Z/ KOSCIUSKO IN- 426 PM EDT FRI JUN 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR SOUTHERN KOSCIUSKO COUNTY... AT 423 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED NEAR MENTONE...OR ABOUT 11 MILES SOUTHWEST OF WARSAW...AND MOVING EAST AT 25 MPH. NICKEL SIZE HAIL WAS REPORTED IN MENTONE AT 426 PM EDT. LOCATIONS IMPACTED INCLUDE... WINONA LAKE...BURKET AND PALESTINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH... PREPARE IMMEDIATELY FOR QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH....ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. && LAT...LON 4116 8607 4122 8605 4122 8576 4112 8578 TIME...MOT...LOC 2026Z 280DEG 22KT 4117 8601 WIND...HAIL 60MPH 1.00IN $$
817 WWUS53 KIWX 102042 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 442 PM EDT FRI JUN 10 2011 INC085-102052- /O.CAN.KIWX.SV.W.0110.000000T0000Z-110610T2100Z/ KOSCIUSKO IN- 442 PM EDT FRI JUN 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KOSCIUSKO COUNTY IS CANCELLED... AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE... THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA. && LAT...LON 4116 8607 4122 8605 4122 8576 4112 8578 TIME...MOT...LOC 2042Z 280DEG 22KT 4115 8588 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:09 PM EDT, 53 minutes earlier.
Area forecast discussion, Jun 10, 3:09 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 309 PM EDT FRI JUN 10 2011 .SHORT TERM... CONVN BREAKING OUT THIS AFTN ALG COMPOSITE OUTFLW/STATIONARY FNTL BNDRY AND SHLD DVLP UPSCALE QUICKLY THIS AFTN GIVEN BREATH OF DESTABILIZATION TAKING PLACE THIS AFTN WITHIN RAPIDLY DECAYING OUTFLW BUBBLE. WHILE SOME ISOLD TORNADO RISK EXITS...WINDOW OF OPPORTUNITY SHORT OWING TO SHALLOWNESS OF PRIOR BUBBLE. GREATER OBVIOUS THREAT IS BOTH LARGE HAIL GIVEN FVRBL FREEZING LVL AND IN LIGHT OF CAPE DISTRIBUTION IN HAIL GROWTH ZONE...AND DAMAGING WINDS W/OBSVD 45KT MID LVL SPD MAX NOTED ON WOLCOTT PROFILER...BOTH GENERALLY SOUTH OF THE IN/MI STATELINE ALTHOUGH A CONDITIONAL RISK EXTENDS FURTHER NORTH AND EAST PENDING CONTD DESTABILIZATION INVOF OF NWD RTNG OUTFLW BNDRY THROUGH THIS AFTN. OTHERWISE ADDNL CONVN XPCD LT TONIGHT IN ASSOCN/W ROBUST SW TROUGH OVR SD THIS AFTN MIGRATING EWD INTO THE GREAT LAKES SAT MORNING. THIS WILL LIKELY REACTIVATE BY SAT AFTN AS BNDRY LYR DESTABILIZES BUT HIGHRES MODEL DERIVED SOLUTIONS POINT TO MUCH OF THIS FALLING EAST AND SOUTH OF KIWX CWA TOMORROW AFTN AND WILL HOLD W/CLOSE W/PRIOR POP ALIGNMENT. OTHERWISE MUCH COOLER CONDS XPCD SAT NIGHT AS LL FLW VEERS IN WAKE OF SW TROUGH AND TAPS INTO COOL CANADIAN RIDGE DROPPING SWD OUT OF WRN ONTARIO. HWVR WILL MAKE FOR A FANTASTIC WEEKEND TEMP WISE. && .LONG TERM... SUNDAY THROUGH FRIDAY...A SURFACE HIGH PRESSURE AREA WILL BE BUILDING INTO THE WESTERN GREAT LAKES REGION AT THE START OF THIS PERIOD. GIVEN THE COOL AND DRY AIR MASS AND THE SUBSIDENCE ASSOCIATED WITH THIS SYSTEM...TEMPERATURES SHOULD BE BELOW NORMAL SUNDAY THROUGH TUESDAY. FAVOR THE GFS MEAN ENSEMBLE MOS WHICH APPEAR ON TRACK IN THIS REGARD. OTHERWISE...AN UPPER LEVEL SYSTEM SHOULD REACH THE AREA BY WEDNESDAY OR THURSDAY. THE ONGOING TIMING OF A CHANCE FOR SHOWERS OR STORMS DURING THIS PERIOD APPEARS ON TRACK. && .UPDATE/AVIATION... CONV INITIATION IMMINENT ACRS NW/WRN IN INVOF OF COMPOSITE OUTFLW/SYNOPTIC BNDRY AS UPSTREAM SW TROUGH NW OF KSTL APCHS THIS AFTN. RAPID DESTABILIZATION UNDERWAY WITHIN EARLIER CONV OUTFLW BUBBLE AND SOME ENHANCEMENT SEEN IN LATEST VIS IMAGERY FM KPPO SWWD TO KRZL. THUS ISSUED AFTN UPDATE TO MENTION SVR RISK GENERALLY SOUTH OF IN/MI STATELINE IN AREA OF GREATER MASS FLUX AND SIGLY MORE BUOYANCY. OTHERWISE GENERALLY VFR CONDS THIS AFTN ARE XPCD TO DETERIORATE AGAIN OVERNIGHT AS VIGOROUS UPSTREAM SW TROUGH OVR SD AND ASSOCD/FNTL WAVE OVR THE PLAINS MIGRATES EWD W/AN ATTENDANT SECONDARY AREA OF CONV DVLPMNT XPCD. BACKING LL F&& .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...SKIPPER AVIATION...T
Hazardous weather outlook, Jun 10, 2:33 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 233 PM EDT FRI JUN 10 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-111845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 233 PM EDT FRI JUN 10 2011 /133 PM CDT FRI JUN 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS... WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS ON SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. THERE IS ALSO A CHANCE FOR SHOWERS AND THUNDERSTORMS ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-111845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 233 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. WINDS AND WAVES WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AND THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 10, 2:41 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
241 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL SOMERSET 42.05N 84.38W
06/10/2011 E0.75 INCH HILLSDALE MI EMERGENCY MNGR
&&
EVENT NUMBER IWX1101035
MLRSpecial weather statement, Jun 10, 2:54 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 254 PM EDT FRI JUN 10 2011 INZ012-014-101930- MARSHALL IN-STARKE IN- 254 PM EDT FRI JUN 10 2011 ...STRONG THUNDERSTORMS MOVING TOWARD MARSHALL AND EASTERN STARKE COUNTIES... AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMLET TO KNOX...MOVING EAST AT 30 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... PLYMOUTH... CULVER... DONALDSON AND OBER... OAK GROVE... MAXINKUCKEE...HIBBARD AND BURR OAK... TWIN LAKES AND RUTLAND... HAIL UP TO PENNY SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS THESE STORMS. SEEK SAFE SHELTER UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING/800 PM CDT FRIDAY EVENING/ FOR NORTHERN INDIANA AND NORTHWESTERN OHIO. LAT...LON 4142 8616 4119 8633 4120 8675 4139 8661 TIME...MOT...LOC 1854Z 260DEG 25KT 4135 8652 4126 8660
Special weather statement, Jun 10, 3:33 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT FRI JUN 10 2011
INZ016-102015-
KOSCIUSKO IN-
333 PM EDT FRI JUN 10 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN KOSCIUSKO COUNTY...
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MILFORD...OR NEAR NAPPANEE...MOVING EAST AT
25 MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
SYRACUSE...
MILFORD...
NORTH WEBSTER...
LEESBURG...
OSWEGO...
DEWART LAKE AND TIPPECANOE LAKE...
HAIL UP TO PENNY SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH THIS THESE STORMS. SEEK SAFE SHELTER UNTIL THESE
STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO.
LAT...LON 4143 8604 4144 8586 4143 8585 4144 8578
4144 8566 4131 8566 4133 8606
TIME...MOT...LOC 1934Z 266DEG 21KT 4139 8593Special weather statement, Jun 10, 3:34 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
334 PM EDT FRI JUN 10 2011
INZ025-026-032-102015-
GRANT IN-HUNTINGTON IN-WELLS IN-
334 PM EDT FRI JUN 10 2011
...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHWESTERN
BLACKFORD...NORTHERN GRANT...SOUTHWESTERN WELLS AND SOUTHERN
HUNTINGTON COUNTIES...
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SWEETSER...OR NEAR MARION...MOVING NORTHEAST
AT 30 MPH.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
MARION...
VAN BUREN...
HOME CORNER...
LAKE WOOD...
LANDESS AND HANFIELD...
PLEASANT PLAIN...
HAIL UP TO PENNY SIZE AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE
EXPECTED WITH THIS THESE STORMS. SEEK SAFE SHELTER UNTIL THESE
STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO.
LAT...LON 4058 8582 4066 8568 4065 8564 4068 8564
4073 8555 4065 8527 4049 8571
TIME...MOT...LOC 1935Z 242DEG 26KT 4057 8571The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:09 PM EDT | Special Weather Statement | IWX | White | 36 min |
| Jun 9, 10:30 PM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 44 hr |
| Jun 10, 3:45 AM EDT | Special Weather Statement | IWX | Whitley | 30 min |
| Jun 10, 4:35 AM EDT | Special Weather Statement | IWX | Miami | 25 min |
| Jun 10, 6:45 AM EDT | Areal Flood Advisory | IWX | Cass, Grant, Huntington, Miami, Wabash, White | 4 hr |
| Jun 10, 7:25 AM EDT | Flash Flood Warning | IWX | Cass, Grant, Miami, Wabash | 4 hr |
| Jun 10, 8:13 AM EDT | Areal Flood Advisory | IWX | Adams, Grant, Huntington, Wells | 3 hr |
| Jun 10, 10:46 AM EDT | River Flood Watch | IWX | Fulton, Marshall, Pulaski, Starke | 35 hr |
| Jun 10, 2:54 PM EDT | Special Weather Statement | IWX | Marshall, Starke | 36 min |
| Jun 10, 3:06 PM EDT | Severe Thunderstorm Warning | IWX | Marshall, Starke | 54 min |
| Jun 10, 3:33 PM EDT | Special Weather Statement | IWX | Kosciusko | 42 min |
| Jun 10, 3:34 PM EDT | Special Weather Statement | IWX | Grant | 41 min |
| Jun 10, 4:28 PM EDT | Special Weather Statement | IWX | Noble | 47 min |
| Jun 10, 5:08 PM EDT | Special Weather Statement | IWX | Allen | 52 min |
| Jun 10, 5:45 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Whitley | 45 min |
| Jun 10, 5:51 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 39 min |
| Jun 10, 5:57 PM EDT | Areal Flood Advisory | IWX | Allen, Huntington, Whitley | 2 hr |
| Jun 10, 6:16 PM EDT | Flash Flood Warning | IWX | Allen, Huntington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.